# SDR SWAA030291

- Difficulty date: February 5, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 45,824 hours, 37,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH FWD AND AFT SVC DOOR EMERGENCY EVAC SLIDES OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
